For the past few months, I have been having irregular periods as compared to usual--I have been on Alesse for about 2 and a half years now, so I suspect that my body has just gotten used to it or something... My breasts have also been hurting throughout the month, for the past few months and this never used to happen... Anyway, I saw a doctor this week and he prescribed me Marvelon--has anybody taken this kind of BCP before?? If so, did you experience any side effects? Thanks for taking the time to read this!!
Thanks for the reply, euglena. I got my prescription filled today, and when I read the little insert, it mentioned that weight "change" (I'm assuming either loss or gain) could be a possibility--now I'm REALLY scared about gaining weight while on this pill. That's the reason I've been waiting so long to switch because I just don't want to have to contend with extra weight gain when I'm already trying to lose 20lbs.